# SDR 2000UALA00628

- Difficulty date: October 26, 2000
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 33,377 hours, 5,360 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Relay
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

EICAS MSG FWD EQPT VAL DISPLAYED.EQUIPMENT COOLING ''VALVE'' LIGHT ILLUMINATED.  STBY  SELECTED &  VALVE  LIGHT REMAINED. DUMPED 35.8 FUEL. DIVERTED MIA SUPPLEMENTAL DATA UPDATE RELAY K1043 AIR/GROUND WAS FOUND STUCK IN THE GROUND POSITION.  WHEN RELAY WAS REMOVED AND REINSTALLED THE SYSTEM OPERATED NORMALLY.  RELAY K1043 WAS REPLACED.  RELAY K1188 AIR/GROUND IND SLAVE WAS REPLACED PRECAUTIONARY.  THE AIRCRAFT DEVELOPED A DIFFERENT FAULT ONE WEEK LATER.  THIS FAULT WAS CORRECTED BY REPLACING THE OVERBOARD EXHAUST VALVE.
